On finding spanning eulerian subgraphs
M. B. Richey,
R. Gary Parker and
R. L. Rardin
Naval Research Logistics Quarterly, 1985, vol. 32, issue 3, 443-455
Abstract:
In this article, we examine the problem of producing a spanning Eulerian subgraph in an undirected graph. After the ℋ‐completeness of the general problem is established, we present polynomial‐time algorithms for both the maximization and minimization versions where instances are defined on a restricted class of graphs referred to as series‐parallel. Some novelties in the minimization case are discussed, as are heuristic ideas.
Date: 1985
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800320308
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:32:y:1985:i:3:p:443-455
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().